MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8405, XXL ALEXIS O WND PRO/RET 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES C8405, XXL ALEXIS O WND PRO/RET 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number C8405
Medical Device Problem Codes Material Fragmentation (1261); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: (b)(6).Event description: breakage of the plastic part of the alexis retractor, clinical consequences observed: risk of residual fragments.Additional information received from applied medical representative via email 6sep22: sheath breaking.Risk of small parts (fragments) of the sheath additional information received from applied medical representative via email 9sep22: the incident took place at the emergencies or.No more details at the moment.Additional information received from applied medical representative via email 20sep22: the incident took place at the emergencies or by night and i did not find anybody who could explain to me what occurred.Patient status: no patient injury has been reported.Type of intervention: (b)(6).
 
Additional Manufacturer Narrative
The event unit is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of sheath tear.Based on the condition of the returned unit, it is likely that the reported event was caused by an instrument or object that came in contact with the sheath, resulting in a hole or tear.As the sheath experiences stresses during use, it is possible that the hole or tear propagated through the sheath.
 
Event or Problem Description
Procedure performed: ni.Event description: breakage of the plastic part of the alexis retractor.Clinical consequences observed: risk of residual fragments.Additional information received from applied medical representative via email 6sep22: sheath breaking.Risk of small parts (fragments) of the sheath.Additional information received from applied medical representative via email 9sep22: the incident took place at the emergencies operating room.No more details at the moment.Additional information received from applied medical representative via email 20sep22: the incident took place at the emergencies or by night and i did not find anybody who could explain to me what occurred.Patient status: no patient injury has been reported.Type of intervention: ni.

Brand Name
C8405, XXL ALEXIS O WND PRO/RET 5/BX
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15530178
Report Number2027111-2022-00756
Device Sequence Number17661896
Product Code KGW
UDI-Device Identifier00607915127190
UDI-Public(01)00607915127190(17)240603(30)01(10)1418029
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2024
Device Model NumberC8405
Device Catalogue Number101356501
Device Lot Number1418029
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date11/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown